Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the 2-spheres in a 3-manifold


Author: F. Laudenbach
Journal: Bull. Amer. Math. Soc. 78 (1972), 792-795
MSC (1970): Primary 55A99, 57A35, 58D05
MathSciNet review: 0303554
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jean Cerf, Sur les difféomorphismes de la sphère de dimension trois (Γ₄=0), Lecture Notes in Mathematics, No. 53, Springer-Verlag, Berlin-New York, 1968 (French). MR 0229250 (37 #4824)
  • 2. F. Laudenbach, Sur les 2-sphères d'une variété de dimension 3, Centre de Math, de l'École Polytechnique. Ann. of Math, (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A99, 57A35, 58D05

Retrieve articles in all journals with MSC (1970): 55A99, 57A35, 58D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13039-8
PII: S 0002-9904(1972)13039-8